MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 96IN 1 S/A XLH LP; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 96IN 1 S/A XLH LP; SUTURE, SURGICAL, ABSORBABLE
Catalog Number Z881G
Health Effect - Clinical Codes Wound Dehiscence (1154); Not Applicable (3189)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.What was the name of the procedure? what was the date of the initial procedure? what tissue layer was the pds suture used on? what was the condition of the tissue (normal, diseased, weak)? how was the suture placed (interrupted or continuous technique)? what is meant by ¿wound dehiscence¿? what date did the patient present with symptoms of wound opening? was a second procedure performed to treat the dehiscence? what was the date (post op) for the second procedure? can you describe the appearance of the pds during second procedure? were the knots intact and the suture broken? was the suture intact and pulled away from the tissue? what are the patient age, gender, weight and medical history? do you have any suture samples of z881g lot lmz625 for evaluation? what is the current condition of the patient?.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure on an unknown date.Following the procedure, the patient experienced wound closure dehiscence.The patient was returned to the or for additional procedure.Additional information has been requested.

Brand Name
PDSII VIO 96IN 1 S/A XLH LP
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7542947
Report Number2210968-2018-73050
Device Sequence Number13918908
Product Code NEW
UDI-Device Identifier10705031061927
UDI-Public10705031061927
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Catalogue NumberZ881G
Device Lot NumberLMZ625
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/01/2018
Initial Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;